# SDR HEER2013052113647

- Difficulty date: May 21, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N929PH
- Make and model: Skrsky S92A
- Aircraft serial: 920151
- Aircraft time: 1,323 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRE LIGHT ILLUMINATED FOR 2-3 SECONDS, THEN WENT OUT.  REPEATED 3 TIMES.  LIGHT WAS OUT APPROX 30 SECONDS BETWEEN REPETITIONS.
